Acta Biotheoretica

, Volume 63, Issue 1, pp 1–21

Mathematical Analysis of a Chlamydia Epidemic Model with Pulse Vaccination Strategy

Regular Article

DOI: 10.1007/s10441-014-9234-8

Cite this article as:
Samanta, G.P. Acta Biotheor (2015) 63: 1. doi:10.1007/s10441-014-9234-8


In this paper, we have considered a dynamical model of Chlamydia disease with varying total population size, bilinear incidence rate and pulse vaccination strategy. We have defined two positive numbers \(R_{0}\) and \(R_{1}(\le R_{0})\). It is proved that there exists an infection-free periodic solution which is globally attractive if \(R_{0}<1\) and the disease is permanent if \(R_{1}>1.\) The important mathematical findings for the dynamical behaviour of the Chlamydia disease model are also numerically verified using MATLAB. Finally epidemiological implications of our analytical findings are addressed critically.


Chlamydia trachomatis Pulse vaccination Permanence Extinction Global stability 

Copyright information

© Springer Science+Business Media Dordrecht 2014

Authors and Affiliations

  1. 1.Institute of MathematicsNational Autonomous University of MexicoMexicoMexico
  2. 2.Department of MathematicsIndian Institute of Engineering Science and TechnologyHowrahIndia

Personalised recommendations